- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2012 5 (1)
- Authors
- Galushin, Pavel V.; Semenkina, Olga E.
- Contact information
- Galushin, Pavel V. : e-mail: ; Semenkina, Olga E. : e-mail:
- Keywords
- genetic algorithm; mutation; selection; probability distribution
- Abstract
This paper proposes the modification of probabilistic genetic algorithm, which uses genetic operators, effecting not on particular solutions, but on the probabilities distribution of solution vectors components. This paper also compares reliability and efficiency of basic algorithm and proposed modification using the set of test functions and dynamic scheduling problem.
- Pages
- 46-56
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2622
Journal of Siberian Federal University. Mathematics & Physics / Design and Analysis of Asymptotic Probabilistic Genetic Algorithm
Full text (.pdf)